# SDR DXTA200701928

- Difficulty date: February 9, 2007
- Submitted: February 10, 2007
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 1,325 hours, 1,062 cycles
- Engine: Pwa PW535A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Fire
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E

## Discrepancy

DURING A RT ENG START A TAILPIPE FIRE INDICATED.  DURING ENG START, NOTED ITT SPIKED TO NEARLY 300 DEGREES RIGHT AS THROTTLE WAS MOVED OUT OF CUTOFF. MOVED THROTTLE TO CUTOFF & CONTINUED TO MOTOR. INSPECTED RT ENG EXHAUST & AFT END OF ENG, WTIH NO DEFECT NOTED. PERFORMED A VISUAL INSPECTION OF THE HORIZONTAL STABS, RT LE, NO DEFECTS NOTED. COMPLIED WITH ANOTHER START OF RT ENG WITHOUT INCIDENT. ALLOWED ENG TO IDLE FOR 10 MINS & NOTED ITT NEVER SURPASSED 500 DEGREES, ALL OTHER ENG PARAMETERES REMAINED NORMAL, COMPLIED WITH A NORMAL SHUTDOWN WITHOUT INCIDENT. COMPLIED WITH ANOTHER ENG START & SHUTDOWN WITH OUT INCIDENT. ENG INDICATIONS REMAINED NORMAL. MX PERFORMED REFERENCING CITATION 560 ENCORE AMM 71-00-00.
